Translator Disclaimer
April, 2007 Convex functions on Carnot groups
Petri Juutinen, Guozhen Lu, Juan J. Manfredi, Bianca Stroffolini
Rev. Mat. Iberoamericana 23(1): 191-200 (April, 2007).

Abstract

We consider the definition and regularity properties of convex functions in Carnot groups. We show that various notions of convexity in the subelliptic setting that have appeared in the literature are equivalent. Our point of view is based on thinking of convex functions as subsolutions of homogeneous elliptic equations.

Citation

Download Citation

Petri Juutinen. Guozhen Lu. Juan J. Manfredi. Bianca Stroffolini. "Convex functions on Carnot groups." Rev. Mat. Iberoamericana 23 (1) 191 - 200, April, 2007.

Information

Published: April, 2007
First available in Project Euclid: 1 June 2007

zbMATH: 1124.49024
MathSciNet: MR2351130

Subjects:
Primary: 35J70, 49L25
Secondary: 22E30, 35J67

Rights: Copyright © 2007 Departamento de Matemáticas, Universidad Autónoma de Madrid

JOURNAL ARTICLE
10 PAGES


SHARE
Vol.23 • No. 1 • April, 2007
Back to Top